Sep. 5th, 2015

ryuujidiceboy: (Kanda-Pissy)
So for over a month or so I've been tapering off of the medication I was was taking for my arm's nerve pain. Since the doctor said I could stop taking it. The medication is Gabapentin and when I first frist started taking it I came across info on it online. People were complaining about bad withdrawal symptoms. I asked her about it and she said not to worry because I was taking for nerve pain and not mental reasons. Honestly, I know that doesn't make sense but I let it go. She was wrong cause I just stopped taking it all together I'm miserable. I'm jittery/anxious most of the time, sweating, can't sleep more then a few hours (when i can fall asleep), hard time focusing, and I think you get the idea. It's not a crippling a the pain had become but it's driving me crazy and hitting me a little more mentally. I go to keep telling myself I can do this but ugh. I just started with these symptoms and I'm afraid of how long they will last. I went from taking 300 mg 3 times a day to 2 times then once a day. I'm thinking of maybe trying every other day and going from there. It depends on how much this I can take.
Another thing I'm scared of is that nerve pain coming back. I don't want to start taking  this again and going through this all over again. -sigh- I hate this.

Profile

ryuujidiceboy: (Default)
ryuujidiceboy

March 2016

S M T W T F S
  12345
6789101112
1314151617 1819
20212223242526
2728293031  

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 21st, 2017 10:45 pm
Powered by Dreamwidth Studios